MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER SWARTZ SL TRANSSEPTAL SERIES 63 CM LE; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH TRANSSEPTAL GUIDING INTRODUCER SWARTZ SL TRANSSEPTAL SERIES 63 CM LE; INTRODUCER, CATHETER
Model Number 406851
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an af ablation procedure, the sheath separated from the hub while inside the patient.The device was replaced and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath was received for evaluation.The hemostasis hub of the introducer was detached from the sheath tubing.Dissection of the hemostasis hub revealed all components of the hemostasis hub were present and met specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the hemostasis hub detachment is consistent with damage during use.

Brand Name
FAST-CATH TRANSSEPTAL GUIDING INTRODUCER SWARTZ SL TRANSSEPTAL SERIES 63 CM LE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11403968
Report Number3005334138-2021-00144
Device Sequence Number3372788
Product Code DYB
UDI-Device Identifier05414734203401
UDI-Public05414734203401
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number406851
Device Catalogue Number406851
Device Lot Number7598347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1